@article{(Open Science Index):https://publications.waset.org/pdf/16751,
	  title     = {Stability Analysis in a Fractional Order Delayed Predator-Prey Model},
	  author    = {Changjin Xu and  Peiluan Li},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we study the stability of a fractional order delayed predator-prey model. By using the Laplace transform, we introduce a characteristic equation for the above system. It is shown that if all roots of the characteristic equation have negative parts, then the equilibrium of the above fractional order predator-prey system is Lyapunov globally asymptotical stable. An example is given to show the effectiveness of the approach presented in this paper.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {7},
	  number    = {5},
	  year      = {2013},
	  pages     = {859 - 862},
	  ee        = {https://publications.waset.org/pdf/16751},
	  url   	= {https://publications.waset.org/vol/77},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 77, 2013},
	}